# SDR 96ZZZX3500

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS SHEAR TIE REPAIR ON STATION FRAME AT STA 720F HAS LEVEL 2 CORROSION BETWEEN STR 29R AND STR 28R.  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-3.
